Advanced Search
MyIDEAS: Login

Distribución de agua para regadío y otros usos: una solución mediante un superjuego

Contents:

Author Info

  • SOTO TORRES, Mª D.

    ()
    (Facultad de Ciencias Económicas y EE.Universidad de Valladolid.)

  • FERNÁNDEZ LECHÓN, R.

    ()
    (Facultad de Ciencias Económicas y EE.Universidad de Valladolid.)

Registered author(s):

    Abstract

    El trabajo analiza tres soluciones de equilibrio de un juego dinámico, en tiempo discreto, entre dos agricultores para determinar distintas formas de distribuir el agua de una fuente cuyo utilización no es exclusivamente agrícola. Desde cada solución, planteamos un juego estático entre los dos agricultores, siendo el espacio de estrategias los objetivos de consumo de los agricultores en cada campaña de riego. Estos juegos se utilizan para construir un superjuego de estructura temporal dependiente al reflejar los pagos del juego, que se repite un número finito o infinito de campañas de riego, la rotación de cultivos. El objetivo de este trabajo es estudiar si existe un equilibrio perfecto en los subjuegos para los superjuegos planteados. The paper analyses three equilibrium solutions of a dynamic game, in discrete time, between two farmers to determine different forms of distribution of the water from a source whose utilisation is not exclusively agricultural. From each solution, we outline a static game between both farmers being the strategies space the consumption objectives in each irrigation campaign. These games are utilised to build a supergame of dependent temporary structure since the outcome of the game that is repeated, an infinite or finite of irrigation campaigns, takes into account the cultivation rotation. The study whether the supergame admits a perfect equilibrium, in pure strategies, is the last objective that this paper pursues.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.revista-eea.net
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Estudios de Economía Aplicada in its journal Estudios de Economía Aplicada.

    Volume (Year): 20 (2002)
    Issue (Month): (Abril)
    Pages: 275-299

    as in new window
    Handle: RePEc:lrk:eeaart:20_1_1

    Contact details of provider:
    Postal: Beatriz Rodríguez Prado. Facultad de CC.EE. y EE. Avda. Valle del Esgueva. Valladolid 47011 SPAIN
    Phone: (34) 983 423320
    Fax: (34) 983 184568
    Web page: http://www.revista-eea.net
    More information through EDIRC

    Order Information:
    Email:
    Web: http://www.revista-eea.net

    Related research

    Keywords: dynamic games in discrete time; weak and strong time consistency; supergames; subgame perfect equilibrium.;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. repec:fth:louvco:8809 is not listed on IDEAS
    2. Santos Peñate, D. R. & Suárez Vega, R. & Dorta González, P., 1999. "Equilibrio localización-atractivo para dos competidores con cadenas de centros de servicio igualmente atractivos," Estudios de Economía Aplicada, Estudios de Economía Aplicada, vol. 12, pages 145-164, Julio.
    3. FRIEDMAN, James, 1988. "A modified folk theorem for time-dependent supergames," CORE Discussion Papers 1988009, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    4. Benoit, Jean-Pierre & Krishna, Vijay, 1985. "Finitely Repeated Games," Econometrica, Econometric Society, vol. 53(4), pages 905-22, July.
    5. Abreu, Dilip & Dutta, Prajit K & Smith, Lones, 1994. "The Folk Theorem for Repeated Games: A NEU Condition," Econometrica, Econometric Society, vol. 62(4), pages 939-48, July.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:lrk:eeaart:20_1_1. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Beatriz Rodríguez Prado).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.